# SDR N6WA2017061602

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 32,165 hours, 22,131 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM SERVICE DOOR IN FLIGHT. PERFORMED ZONE INSPECTION OF SERVICE DOOR SEAL IAW AMM 05-51-05.  NO DAMAGE NOTED AND PERFORMED CLEANING AND LUBRICATION OF SERVICE DOOR SEAL IAW AMM 12-20-52
